Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Chronic inflation of vagina, redness in clitoris. History of yeast infection. Will bacitracin help?

Hello I need help dealing with a painful situation. After having a bad yeast infection (I ve treated it already with a prescription from my doc), I now have what my doctors calls chronic inflation of my vagina . All my std and be tests are negative but I have terrible redness inside my clioris. Will applying bacitracin make it heal faster?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  665
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
HIV AIDS Specialist 's  Response
Hi,

Welcome to HCM.

Redness, sores,itching of genitalia while STD tests remain normal indicates that your yeast infection had not cleared completely or relapsed.
Please rule out Diabetes mallitus which itself a predisposing factor for Yeast infection. Other treatments with Prolonged antibiotics, metranidazole, Steroids, Contraceptives, other immuno-suppressible conditions, immuno-suppressible drugs are some of the causes for the relapse. Your sex partners are also should be examined and investigated for yeast infection and to be treated.
Any other sites of your body has the infection and it may be a source for relapse.

Regarding treatment adequate doses must be continued for at least 3-4 weeks to prevent relapse. Seek the help of your physician and with their help you can eliminate the infection totally.
Get well soon.
Dr S.Murugan
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor